# SDR SIMA962222

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3011210
- Condition: Shorted
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4073 - FOUND EMERGENCY LIGHT ON AIRSTAIRS INOP.  RAI'D LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
